# SDR UALA2009043001266

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,270 hours, 10,704 cycles
- Engine: Pwa PW4056
- System (JASC): 7700 · Engine Indicating System
- Part: Monitor
- Part number: 6672M852
- Part serial: 84
- Condition: Faulty
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG EICAS VIB READS HIGH.  HIGHEST READING 50 (X.X, RANGE 0.0 TO 5.0, ABNORMAL ON 767-322 IF ABOVE 4.0).  EXCESSIVE VIBRATION NOT FELT IN AIRFRAME.  CREW COMMENTS, IN CRUISE AT FL250 AND 310 KNOTS- .74MACH VIB CHANGES IN RELATION TO THROTTLE MOVEMENT.  N1 VIBRATION READINGS ARE ERRATIC AND WENT HIGH.  THERE HAS BEEN RECENT CREW GRIPE INDICATING NOTHING WAS FELT.  REPLACED THE AVM COMPUTER AND SENSOR.
